Alert archive / Indiana / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 8, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Mar 10, 2009, 9:51 PM EDT for White County, Indiana. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 10, 2009, 9:51 PM EDT (01:51 UTC)
- Expired
- Mar 10, 2009, 10:24 PM EDT
- In force
- 33 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
County White County, IN
The radar
The Northern Indiana radar (KIWX), 116 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.9 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 65 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 561 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- -53 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIWX 110151
SVRIWX
INC181-110245-
/O.NEW.KIWX.SV.W.0008.090311T0151Z-090311T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
951 PM EDT TUE MAR 10 2009
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WHITE COUNTY IN NORTHWEST INDIANA
* UNTIL 1045 PM EDT
* AT 947 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THIS SEVERE STORM WAS LOCATED 4 MILES SOUTHWEST
OF WOLCOTT...OR 17 MILES SOUTH OF RENSSELAER...AND MOVING NORTHEAST
AT 60 MPH.
* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
MONTICELLO...
MONON AND REYNOLDS...
SITKA...INDIANA BEACH AND NORWAY...
BUFFALO...IDAVILLE AND BURNETTSVILLE...
BELL CENTER AND HEADLEE...
LAT...LON 4080 8711 4085 8702 4085 8700 4087 8700
4092 8693 4091 8659 4082 8658 4075 8660
4074 8667 4074 8674 4073 8676 4062 8679
4058 8710
TIME...MOT...LOC 0151Z 242DEG 53KT 4073 8701
$$2 follow-up statements
000
WWUS53 KIWX 110209
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1009 PM EDT TUE MAR 10 2009
INC181-110245-
/O.CON.KIWX.SV.W.0008.000000T0000Z-090311T0245Z/
WHITE IN-
1007 PM EDT TUE MAR 10 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR EASTERN WHITE COUNTY...
AT 1005 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THIS SEVERE STORM WAS LOCATED FROM NEAR BUFFALO
TO CHALMERS OR JUST WEST OF MONTICELLO...AND MOVING EAST NORTHEAST
AT 60 MPH.
LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
MONTICELLO...
SITKA...
IDAVILLE...
BROOKSTON...
SEEK SHELTER IMMEDIATELY INSIDE A STURDY BUILDING OR IN A BASEMENT.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4075 8692 4080 8688 4092 8689 4091 8659
4082 8658 4075 8660 4074 8667 4074 8674
4072 8677 4062 8679 4060 8692 4060 8697
TIME...MOT...LOC 0207Z 242DEG 53KT 4084 8673
$$000
WWUS53 KIWX 110224
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1024 PM EDT TUE MAR 10 2009
INC181-110234-
/O.CAN.KIWX.SV.W.0008.000000T0000Z-090311T0245Z/
WHITE IN-
1024 PM EDT TUE MAR 10 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WHITE COUNTY IS
CANCELLED...
AT 1019 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED
OR MOVED OUT AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE OR
VISIT WWW.WEATHER.GOV/IWX AND SUBMIT YOUR REPORT TO THE WEBMASTER
EMAIL.
LAT...LON 4075 8692 4080 8688 4092 8689 4091 8659
4082 8658 4075 8660 4074 8667 4074 8674
4072 8677 4062 8679 4060 8692 4060 8697
TIME...MOT...LOC 0224Z 242DEG 53KT 4096 8644
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 4:16 PM EDT, 5 hours 35 minutes earlier.
Area forecast discussion, Mar 10, 4:16 PM EDT, 5 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
416 PM EDT TUE MAR 10 2009
.SHORT TERM...
TONIGHT THROUGH WEDNESDAY
IMPRESSIVE SFC CYCLOGENESIS ONGOING ACROSS THE UPPER MIDWEST AS A
STAUNCH MID LEVEL VORT MAX EJECTS INTO THAT REGION. LOCALLY A STRONG
WARM FRONT CONTINUES TO LIFT NORTH BEING DRIVEN BY STRONG LL FLOW OF
30 TO 40 KNOTS H925-H85. SFC TEMPS ACROSS THIS BOUNDARY JUMPED FROM
THE UPPER 40S/LOWER 50S WELL INTO THE 60S. LL MOISTURE IS ALSO ON
THE INCREASE WITH SFC DEWPOINTS RISING INTO THE MID AND UPPER 50S AT
MANY LOCATIONS. THE SFC WARM FRONT SEEMS TO BE SLOWING IN THE FAR NE
WHERE SUSTAINED ESE FLOW WITH TRAJECTORIES OFF OF LAKE ERIE ARE
ACTING TO SUSTAIN A MORE AGGRESSIVE SHALLOW COLD LAYER. SEVERAL
EMBEDDED WEAK MID LEVEL JETLETS ARE LIKELY EMBEDDED IN THE ROBUST
MID LEVEL FLOW AND GIVEN 12Z AND ACARS SOUNDING/ LIKELY AIDING IN
THE DEVELOPMENT OF GRAVITY WAVE DYNAMICS PER CONDITIONALLY UNSTABLE
SOUNDING S ABOVE A RATHER DEEP FRONTAL INVERSION. HENCE...INCREASING
STRATIFORM RAIN SHIELD IS EXHIBITING SOME LINEAR CONVECTIVE
STRUCTURE PERPENDICULAR TO THE MEAN FLOW ALOFT.
HAVE FOLLOWED VERY CLOSE TO THE NAM/NMM GIVEN VERY GOOD
INITIATION/AND LITTLE TO NO CONVECTIVE CONTAMINATION. THE POTENTIAL
FOR VIGOROUS CONVECTION IS CERTAINLY STILL VIABLE GIVEN INCREASED
LL MOISTURE WITH DEWPOINTS PUSHING 60/EXPECTED HEIGHT FALLS
ASSOCIATED WITH AN IMPRESSIVE MID LEVEL SHORTWAVE TROUGH...ALTHOUGH
THE MAJORITY OF LARGE SCALE ASCENT IS EXPECTED TO PASS WELL NORTH OF
THE REGION/IMPRESSIVE LL FLOW WITH 60 TO 70 KNOTS EXPECTED TO
DEVELOP AT H85/RATHER SHARP COLD FRONT WITH A STRONG DYNAMICAL
FORCING LIKELY TO HELP OFF SET LIMITED CAPES OF ONLY 500 J/KG
/PER MODIFIED ILX 18Z SOUNDING. CONCERN IS HIGH FOR A ANOTHER
DAMAGING WIND EVENT ESPECIALLY GIVEN THE DEGREE OF 0-3KM SHEAR OF
50 KNOTS PERPENDICULAR TO THE ANTICIPATED SQUALL LINE AND FRONTAL
ZONE. THE POTENTIAL FOR DAMAGING WINDS WILL ESPECIALLY EXIST SOUTH
OF ROUTE 30 WHERE BETTER KINEMATICS AND FAVORABLE THERMODYNAMICS
WILL OVERLAP. EXPECTING CONVECTIVE INITIATION IN WESTERN IL ALONG
OR SLIGHTLY AHEAD OF THE SFC COLD FRONT WITH A QUICK EVOLUTION TO
A SQUALL LINE. ANOTHER CONCERN TONIGHT WILL BE ADDITIONAL HEAVY
RAINS EXACERBATING ONGOING FLOODING. CURRENT PROGS INDICATE AN
ADDITIONAL 0.75 TO 1.5 INCHES ARE EXPECTED...ESPECIALLY OVER THE
NW FA WHERE STRATIFORM PRECIP IS ONGOING AND ADDITIONAL CONVECTION
IS EXPECTED THIS EVENING. FINALLY VERY STRONG LL SFC WINDS ARE
EXPECTED TO DEVELOP POST FRONTAL GIVEN THE INTENSIFYING PRESSURE
GRADIENT OVER THE REGION PER A DEEP SFC LOW. STRONG CAA/WITH H925
TEMPS CRASHING FROM 16C TO -3C BY 06Z IN THE NW WILL OFFER SUPERB
DOWNWARD MOMENTUM TRANSPORT COMBINED WITH WITH A STRONG
ISSALOBARIC COMPONENT. HAVE CONTINUED THE WIND ADV WITH STRONGEST
WINDS EXPECTED TO ARRIVE IN THE 07Z TO 12Z TIME FRAME.
OTHERWISE...MUCH COLDER TEMPS TOMORROW WITH HIGHS BARLEY REACHING
THE 30S NORTH TO THE UPPER 30S SOUTH AS THE POLAR VORTEX SCRAPES
THE SOUTHERN GREAT LAKES. DID RETAIN FLURRY MENTION IN THE NW PER
INCREASING LAKE INDUCED CAPE...ALTHOUGH HAVE LEFT POPS VERY LOW
DUE TO LIMITED LL MOISTURE WITH H85 RH IN THE 20-30 PERCENT RANGE.
&&
.LONG TERM...
RAPIDLY DEEPENING CYCLONE LIFTING THROUGH THE UPPER MIDWEST SHRT
TERM W/LATE SEASON ARCTIC SURGE DROPPING SEWD ACRS THE PLAINS. THUS
UNSEASONABLY COLD ARCTIC SFC RIDGING TO START THE LONG TERM PD THU.
TEMPS WILL STRUGGLE INTO THE 30S IF THAT AS CORE OF 1040MB SFC RIDGE
SETTLES SWD ACRS THE SRN LAKES. HARD TO GAUGE LK RESPONSE THIS TIME
OF YEAR W/MARGINAL TEMP DIFFERENTIAL AND RELATIVELY SHRT FETCH
WITHIN EXCEEDINGLY DRY LL AIRMASS. NAM/WRF SHOWS 850MB TD/S OF -40
WHICH SUGGESTS LTL IF ANY RESPONSE AT ALL INCLUDING STRATOCU
DVLPMNT. AS SUCH WILL CAN SNOW MENTION AND DROPS POPS ALTOGETHER
THU/THU NIGHT. OTHERWISE SFC RIDGE SLOW TO SHIFT EWD W/GRADUAL
MODERATION XPCD INTO THIS WEEKEND AHD OF EJECTING SRN STREAM SW
TROUGH SITTING OF CA COAST THIS AFTN. 12Z GFS/ECMWF SOLUTIONS
SIMILAR TO 00Z RENDITION TAKING THAT SYS UP INTO THE OH VALLEY
SUN AND FEELS ITS WORTH OF BACKING POP MENTION MON SOONER TO INCLUDE
BOTH SUN/SUN NIGHT. REMAINDER OF MID-LT WEEK PD WILL BE DRY AND
WELCOME GIVEN RECENT VRY WET SPELL.
&&
.AVIATION...
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH UNTIL 1 AM EDT /MIDNIGHT CDT/ WEDNESDAY FOR
INZ003>009-012>018-020-022>027-032>034.
WIND ADVISORY FROM MIDNIGHT EDT /11 PM CDT/ TONIGHT TO 12 PM EDT
/11 AM CDT/ WEDNESDAY FOR INZ003>009-012>018-020-022>027-
032>034.
MI...FLASH FLOOD WATCH UNTIL 1 AM EDT WEDNESDAY FOR MIZ077>081.
WIND ADVISORY FROM MIDNIGHT TONIGHT TO 12 PM EDT WEDNESDAY FOR
MIZ077>081.
OH...FLASH FLOOD WATCH UNTIL 1 AM EDT WEDNESDAY FOR OHZ001-002-004-
005-015-016-024-025.
WIND ADVISORY FROM MIDNIGHT TONIGHT TO 12 PM EDT WEDNESDAY FOR
OHZ001-002-004-005-015-016-024-025.
LM...GALE WARNING FROM 10 PM THIS EVENING TO 6 PM EDT WEDNESDAY FOR
LMZ043-046.
&&
SHORT TERM...JC
LONG TERM...HOLSTEN
AVIATION...JCHazardous weather outlook, Mar 10, 5:21 AM EDT, 16 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 521 AM EDT TUE MAR 10 2009 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-110930- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 521 AM EDT TUE MAR 10 2009 /421 AM CDT TUE MAR 10 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AND THIS EVENING. SOME OF THE STORMS MAY BE SEVERE WITH DAMAGING WINDS...MAINLY IN THE EVENING. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WHICH COULD EXACERBATE ONGOING RIVER FLOODING AND RESULT IN FLASH FLOODING OF SOME STREAMS AND LOW LYING AREAS. FLOODING ON RIVERS IN THE AREA SHOULD BEGIN TO DECREASE BY LATE IN THE WEEK...HOWEVER SOME RIVERS WILL LIKELY REMAIN FLOODED THROUGH NEXT WEEKEND. STRONG WINDS WILL DEVELOP LATE TONIGHT BEHIND THIS SYSTEM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG WINDS WILL CONTINUE THROUGH WEDNESDAY AFTERNOON AS COLD HIGH PRESSURE BUILDS INTO THE REGION. SUSTAINED WINDS OF 25 TO 30 MPH WITH GUSTS AS HIGH AS 45 MPH WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-110930- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 521 AM EDT TUE MAR 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A GALE WATCH IS IN EFFECT THIS EVENING THROUGH WEDNESDAY MORNING. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL LIKELY PERSIST THROUGH THURSDAY. THUNDERSTORMS WITH STRONG GUSTY WINDS ARE ALSO POSSIBLE TUESDAY AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A GALE WARNING CONTINUES THROUGH WEDNESDAY AFTERNOON. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
In the hours before
Special weather statement, Mar 10, 9:19 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 919 PM EDT TUE MAR 10 2009 INZ005>009-014>018-023-024-110215- ALLEN IN-DE KALB IN-ELKHART IN-FULTON IN-KOSCIUSKO IN-LAGRANGE IN-MARSHALL IN-MIAMI IN-NOBLE IN-STEUBEN IN-WABASH IN-WHITLEY IN- 919 PM EDT TUE MAR 10 2009 ...SPECIAL WEATHER STATEMENT... AT 915 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED WIDESPREAD RAIN WITH A FEW DEVELOPING THUNDERSTORMS ACROSS NORTH CENTRAL AND NORTHEAST INDIANA. WINDS UP TO 50 MPH...HEAVY DOWNPOURS...AND SOME LIGHTNING ARE ALL POSSIBLE THIS EVENING. ISOLATED SEVERE THUNDERSTORMS WITH WIND GUSTS OF 65 TO 70 MPH ARE ALSO POSSIBLE. LOCATIONS IN THE PATH OF THE STRONGEST THUNDERSTORMS INCLUDE... NORTH MANCHESTER... WINONA LAKE AND WARSAW... NAPPANEE... SYRACUSE...TRI-LAKES AND COLUMBIA CITY... LIGONIER AND GOSHEN... KENDALLVILLE AND GARRETT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. IN ADDITION TO THE WINDS...HEAVY RAINFALL WILL CAUSE FLOODING OF LOW LYING AREAS...DITCHES...STREAMS AND CREEKS. LISTEN FOR FURTHER STATEMENTS AND POSSIBLE WARNINGS. LASHLEY
Local storm report, Mar 10, 9:21 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
921 PM EDT TUE MAR 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0919 PM FLOOD DEFIANCE 41.28N 84.36W
03/10/2009 DEFIANCE OH EMERGENCY MNGR
SEVERAL ROADS CLOSED. 6 HOMES EVACUATED. SANDBAGGING TO
KEEP WATER OUT OF PUBLIC LIBRARY.
&&
EVENT NUMBER IWX0902525
LUDLocal storm report, Mar 10, 9:24 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
924 PM EDT TUE MAR 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0922 PM FLOOD FORT WAYNE 41.07N 85.14W
03/10/2009 ALLEN IN EMERGENCY MNGR
13 ROAD CLOSURE REPORTS DUE TO HIGH WATER.
&&
EVENT NUMBER IWX0902526
LUDThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 9:04 PM EDT | Areal Flood Warning | IWX | Allen, Cass, DeKalb, Elkhart, Fulton, Huntington and 13 more | 21 hr |
| Mar 10, 11:01 PM EDT | Severe Thunderstorm Warning | IWX | Grant, Miami, Wabash | 54 min |
| Mar 10, 11:50 PM EDT | Severe Thunderstorm Warning | IWX | Grant, Huntington, Wells | 40 min |
| Mar 11, 8:56 AM EDT | Flash Flood Warning | IWX | Carroll, White | 12 hr |
| Mar 11, 10:48 AM EDT | Small Craft Advisory | IWX | 29 hr | |
| Mar 11, 6:04 PM EDT | Areal Flood Warning | IWX | Allen, Cass, DeKalb, Elkhart, Fulton, Huntington and 13 more | 12 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.